# SDR ABXA2014022126

- Difficulty date: February 21, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N784AX
- Make and model: Boeing 767281
- Aircraft serial: 23017VB108
- Aircraft time: 55,088 hours, 39,845 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Part number: 114T2300
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, LE FWD STRUCTURE AREA HAS CORROSION ON INNER PANEL FWD EDGE OF LE SPAR R AREA.  LOCATED AT LES 600.10.  R & R NOSE BEAM 114T2300-138 IAW DWG 114T2300 & SRM 51-40-02.  SDR INFO PN 114T2300, SN NSN, PART NAME NOSE BEAM, CORRODED LEVEL 2, EXACT STRING & WING STATION LOCATION FROM LES 600 TO LES 625.  ACFT WAS GROUNDED.
